I'm taking Metformin and i just starting getting once in a blue moon like just a small pinch in there pelvic area it just last a couple seconds and goes away. Don't get me wrong but the Metformin is working great but i was just wondering if its just the Metformin doing something to make it do that i mean it doesn't hurt or anything but i didnt start feeling this until just a could days ago and i've been on Metformin for about a month now and started taking 2 now just yesterday but i'm guessing its all normal just the meds working there magic or something. I mean its not big deal just wondering if anyone taking Metformin is getting those feelings to. Thanks
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...